# SDR SIMA20181002001

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 3,520 hours, 2,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR DIFFICULT TO OPEN FROM OUTSIDE. REMOVED AND REPLACED L1 DOOR FORWARD AND AFT  TOP SEAL COVER PER AMM 52-11-21. CABIN LEAK CHECK AND MAIN PAX DOOR LACK CHECK GOOD.
